# SDR FDEA200906222201

- Difficulty date: June 22, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: A57940009
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE FASTENER AND WORN HOLES ON RT WING OUTER SHROUD BOX CLOSING PANEL.  REPAIR PERFORMED BY REPLACEMENT OF PART WITH THICKER MATERIAL AND INSTALLING OVERSIZE FASTENER IAW RAS/BAE/1010076/2009 ISS. A, APPROVED BU EA 6-5750-131240.
